# SDR N6WA201201310134

- Difficulty date: January 31, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N168GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10272
- Aircraft time: 8,690 hours, 5,822 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulty
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR CAUTION MESSAGE ASSOCIATED WITH PROX FAULT SYS 1.  R & R PASSENGER DOOR PROX SENSOR PX101 IAW AMM 52-70-04.  OPS CHECKED GOOD AT THIS TIME.
